# SDR A6WA20192047076

- Difficulty date: December 17, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 38,778 hours, 37,172 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 6013103748
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE FAIRING ATTACH BRACKET CRACKED AT FS 449.85, RBL45.    AIRCRAFT REMOVED FROM SERVICE    REPLACED BRACKET IAW CRJ200 SRM 51-42-06.
